# SDR DL72S953238

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 652163396A
- Condition: Worn
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 MIDFLAP WAS FOUND WITH WEAR DAMAGE TO L/E SKIN AT O/B END OF FLAP.  REPAIRED PER SRM 57-52-0 PG 808.
